Riemann–Hilbert problems for the resolved conifold and non-perturbative partition functions

Bridgeland, T. (2020) Riemann–Hilbert problems for the resolved conifold and non-perturbative partition functions. Journal of Differential Geometry, 115 (3). pp. 395-435. ISSN 0022-040X

Abstract

Metadata

Authors/Creators:
  • Bridgeland, T.
Copyright, Publisher and Additional Information: © 2020 The Author(s). This is an author-produced version of a paper subsequently published in Journal of Differential Geometry. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.AG; math.AG; hep-th
Dates:
  • Published (online): 9 July 2020
  • Published: 9 July 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
EUROPEAN COMMISSION - HORIZON 2020670298
ROYAL SOCIETYWM150049
Depositing User: Symplectic Sheffield
Date Deposited: 12 Apr 2017 13:09
Last Modified: 25 Jan 2021 15:23
Status: Published
Publisher: International Press
Refereed: Yes
Identification Number: https://doi.org/10.4310/jdg/1594260015
Related URLs:

Share / Export

Statistics